National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 443777

History of Changes from the VAERS Wayback Machine

First Appeared on 12/14/2011

VAERS ID: 443777
Age:15.0
Gender:Female
Location:Unknown
Vaccinated:2011-11-17
Onset:2011-11-17
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1317AA / 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Chest pain, Chest X-ray normal, Dizziness, Electrocardiogram normal, Fatigue, Hyperhidrosis, Syncope, Tremor, Blood test normal, Drug screen

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Blood pressure, 11/18/11, 138/8; diagnostic laboratory, 11/18/11, Blood test: Normal; chest X-ray, 11/18/11, CxR Normal; electrocardiogram, 11/18/11, Normal; blood pressure, 120/8
CDC 'Split Type': WAES1111USA02846

Write-up:Information has been received from a physician concerning a 15 year old female patient with no pertinent medical history, drug reactions or allergies who on 19-JAN-2010, was vaccinated with a first dose of GARDASIL (lot number not reported), on 08-APR-2010 was vaccinated with a second dose of GARDASIL (lot number not reported) and on 17-NOV-2011 was vaccinated intramuscularly with a 0.5 ml third dose of GARDASIL (669795/1317AA, expiration date 13-OCT-2013). There was no concomitant medication. The physician reported that on 17-NOV-2011 the patient felt well after receiving the third dose until late in the evening 8 hours after vaccine administration the patient experienced syncope, dizziness, weakness, shakiness and chest pain. The patient was seen in the office the following day (on 18-NOV-2011) her blood pressure was 138/80 and was sweaty. The patient was sent to the emergency room where work up (blood tests, Chest X-Ray (CxR), Electrocardiogram (EKG)) were performed and all normal, urine drug screen was also performed (results not provided). The patient continued to feel tired dizzy and had a noticeable tremor of the right hand (BP 120/80). The physician inquired about recommendations regarding treatment for syncope, dizziness, weakness, shakiness and chest pain related to the third dose of GARDASIL given to the patient. At the time of the report the patient''s events persisted. No treatment was given for the events. A neurology consult was being request. Syncope, dizziness, shakiness, weakness and chest pain were considered to be disabling by the physician. Additional information has been requested.


Changed on 6/14/2014

VAERS ID: 443777 Before After
Age:15.0
Gender:Female
Location:Unknown
Vaccinated:2011-11-17
Onset:2011-11-17
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1317AA / 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Chest pain, Chest X-ray normal, Dizziness, Electrocardiogram normal, Fatigue, Hyperhidrosis, Syncope, Tremor, Blood test normal, Drug screen

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Blood pressure, 11/18/11, 138/8; diagnostic laboratory, 11/18/11, Blood test: Normal; chest X-ray, 11/18/11, CxR Normal; electrocardiogram, 11/18/11, Normal; blood pressure, 120/8
CDC 'Split Type': WAES1111USA02846

Write-up:Information has been received from a physician concerning a 15 year old female patient with no pertinent medical history, drug reactions or allergies who on 19-JAN-2010, was vaccinated with a first dose of GARDASIL (lot number not reported), on 08-APR-2010 was vaccinated with a second dose of GARDASIL (lot number not reported) and on 17-NOV-2011 was vaccinated intramuscularly with a 0.5 ml third dose of GARDASIL (669795/1317AA, expiration date 13-OCT-2013). There was no concomitant medication. The physician reported that on 17-NOV-2011 the patient felt well after receiving the third dose until late in the evening 8 hours after vaccine administration the patient experienced syncope, dizziness, weakness, shakiness and chest pain. The patient was seen in the office the following day (on 18-NOV-2011) her blood pressure was 138/80 and was sweaty. The patient was sent to the emergency room where work up (blood tests, Chest X-Ray (CxR), Electrocardiogram (EKG)) were performed and all normal, urine drug screen was also performed (results not provided). The patient continued to feel tired dizzy and had a noticeable tremor of the right hand (BP 120/80). The physician inquired about recommendations regarding treatment for syncope, dizziness, weakness, shakiness and chest pain related to the third dose of GARDASIL given to the patient. At the time of the report the patient''s events persisted. No treatment was given for the events. A neurology consult was being request. Syncope, dizziness, shakiness, weakness and chest pain were considered to be disabling by the physician. Additional information has been requested.


Changed on 2/14/2017

VAERS ID: 443777 Before After
Age:15.0
Gender:Female
Location:Unknown
Vaccinated:2011-11-17
Onset:2011-11-17
Submitted:2011-11-28
Entered:2011-11-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1317AA / 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Asthenia, Chest pain, Chest X-ray normal, Dizziness, Electrocardiogram normal, Fatigue, Hyperhidrosis, Syncope, Tremor, Blood test normal, Drug screen

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Blood pressure, 11/18/11, 138/8; diagnostic laboratory, 11/18/11, Blood test: Normal; chest X-ray, 11/18/11, CxR Normal; electrocardiogram, 11/18/11, Normal; blood pressure, 120/8
CDC 'Split Type': WAES1111USA02846

Write-up:Information has been received from a physician concerning a 15 year old female patient with no pertinent medical history, drug reactions or allergies who on 19-JAN-2010, was vaccinated with a first dose of GARDASIL (lot number not reported), on 08-APR-2010 was vaccinated with a second dose of GARDASIL (lot number not reported) and on 17-NOV-2011 was vaccinated intramuscularly with a 0.5 ml third dose of GARDASIL (669795/1317AA, expiration date 13-OCT-2013). There was no concomitant medication. The physician reported that on 17-NOV-2011 the patient felt well after receiving the third dose until late in the evening 8 hours after vaccine administration the patient experienced syncope, dizziness, weakness, shakiness and chest pain. The patient was seen in the office the following day (on 18-NOV-2011) her blood pressure was 138/80 and was sweaty. The patient was sent to the emergency room where work up (blood tests, Chest X-Ray (CxR), Electrocardiogram (EKG)) were performed and all normal, urine drug screen was also performed (results not provided). The patient continued to feel tired dizzy and had a noticeable tremor of the right hand (BP 120/80). The physician inquired about recommendations regarding treatment for syncope, dizziness, weakness, shakiness and chest pain related to the third dose of GARDASIL given to the patient. At the time of the report the patient''s events persisted. No treatment was given for the events. A neurology consult was being request. Syncope, dizziness, shakiness, weakness and chest pain were considered to be disabling by the physician. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=443777&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166